# SDR JJBA20220216014

- Difficulty date: February 16, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 44,768 hours, 27,943 cycles
- System (JASC): 5700 · Wing Structure
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON RH WING L/E #2 SKIN AT 56" FROM INBD EDGE & 12.5" FROM LOWER EDGE. SCRATCH ON RH WING LE #2 AT 56" FROM INBD EDGE & 12.5" FROM LOWER EDGE FOUND OUT OF LIMITS. RH WING LEADING EDGE #2 REPAIRED WITH A FLUSH PATCH
